# SDR CHQA20120904320

- Difficulty date: September 4, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N266SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145241
- Aircraft time: 29,748 hours, 24,170 cycles
- Engine: Allsn AE3007A
- Engine time: 22,863 hours, 18,724 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14534969401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON STRINGER 21R FROM FRAME 8 TO FRAME 13.  THE STRINGER 21R AT FRAME 8 TO FRAME 13 WAS REPLACED IN ACCORDANCE WITH SRM 51-20-02.
